Menu
Your Cart

Ibuprofen 200mg Tablets (16 Tablets)

Ibuprofen 200mg Tablets (16 Tablets)
Ibuprofen 200mg Tablets (16 Tablets)3229341
Order in the next to receive your order by when you select express delivery at checkout.
£0.31
Ex Tax: £0.26
This product has a maximum quantity of 2

Reviews

Reviews Over Ibuprofen 200mg Tablets (16 Tablets)


  • 0 out of 5

Based on 0 reviews.

Total Reviews (0)
click here write review to add review for this product.

  • 5 star
    0%
  • 4 star
    0%
  • 3 star
    0%
  • 2 star
    0%
  • 1 star
    0%

Review this product
Share your thoughts about this product with other shoppers.




Ibuprofen 200mg Tablets are for the relief of:

  • headaches
  • rheumatic pain
  • muscular pain
  • backache
  • feverishness
  • migraine
  • period pain
  • dental pain
  • neuralgia
  • colds and flu.

Each sugar-coated tablet contains 200mg of Ibuprofen.

Also contains sucrose. Read the package leaflet for further information.

For oral use only. 

Dose, unless directed otherwise by your doctor:

Adults and children over 12 years: One or two tablets up to three times a day as required, with or after food.

The dose should not be repeated more frequently than every four hours and not more than three times in any 24-hour period. Do not take for more than ten days without consulting your doctor. 

  • Do not give to children under 12 years of age except on the advice of your doctor
  • Do not exceed the stated dose. If symptoms persist consult your doctor 
  • Do not take if you:
    • have or have ever had a stomach ulcer, perforation, or bleeding
    • are allergic to ibuprofen or any other ingredient of the product, aspirin or other related painkillers 
    • are taking other NSAID painkillers, or aspirin with a daily dose above 75mg
    • are in the last three months of pregnancy
  • Speak to a pharmacist or your doctor before taking this product if you:
    • have or have had asthma, diabetes, high cholesterol, high blood pressure, a stroke, liver, heart, kidney, or bowel problems
    • are pregnant or trying to get pregnant
    • are elderly 
    • are a smoker
  • Keep out of the reach and sight of children 
  • Do not store above 25°C
  • Store in the original package in order to protect from light and moisture.

Please Remember 
While we try our best to make sure that all product information published on our website is correct and up to date, you should always read the product packaging and labels for information regarding ingredients, directions for use and allergy information prior to use or consumption.
 

Standard Delivery
Have your products delivered for £2.90 and have them delivered within 3-5 working days.

Next Day Delivery
Next day delivery is available for £3.95 and is available on orders placed before 12.30pm Monday – Friday. Orders placed with next day delivery are usually delivered between 8am and 9pm the following day.

Return Policy
If you’re not completely happy with your order, you can return it to us within 28 days and receive a full refund. Click here to find out more about our returns policy.

We use cookies and similar technologies to ensure you get the best experience when shopping with us. By continuing to use this site we will assume that you are happy with it. View our Privacy Policy ...
feedback